skin-hair-icon
Hair loss solution
My doctor told me that I am suffering from male pattern baldness for which I need to take finasteride . But is it safe to take this medicine , is there any side effect of it as I have found many (sexual disorders ) of this medicine.
34 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kiran Joshy
Trichologist 9 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

You need to take treatment under guidance of dermatologist. Hair loss treatment takes 4 to 6 months. The mentioned side effects affect only 2 % of the population and is totally reversible. Thus don't worry. A good alternative for finasteride is dutasteride.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.